MathSciNet Relay Station
MathSciNet bibliographic data
MR2335411 (2008c:92055) 92D25 (34D05 37N25)
Naji, R. K.; Balasim, A. T. On the dynamical behavior of three species food web model. Chaos Solitons Fractals 34 (2007), no. 5, 1636–1648.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement